# SDR QXEA200701374

- Difficulty date: August 31, 2007
- Submitted: September 4, 2007
- Operation: Air carrier
- Aircraft: N408QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4050
- Aircraft time: 15,853 hours, 15,989 cycles
- System (JASC): 5270 · Door Warning System
- Part: Indication Sys
- Condition: Malfunctioned
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

RNO FLIGHT NR 2256: RT REAR FUSELAGE DOOR MASTER WARNING.  AIRCRAFT RETURNED TO FIELD.  MAINTENANCE INSPECTED THE DOOR AND C/W TEST OF THE AFT DOOR WITH NO DEFECTS NOTED.  NO PARTS REPLACED.  AIRCRAFT RETURNED TO SERVICE.
